# SDR CALA2022051301222

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N47505
- Make and model: Boeing 737-9
- Aircraft serial: 43433
- Aircraft time: 6,493 hours, 2,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JET BRIDGE HIT LEFT SIDE OF FUSELAGE APPROX 2 FEET AFT OF L1 DOOR C/W HFEC INSP PER STEPS 6, 7, 8, AND 9. NO DEFECTS NOTED. OK TO MAKE .040 INSURANCE CUT. AVO9722. COMPLIED WITH STEP 1-5 REPAIR INSTRUCTIONS REF AVO9722. NEED PERFORMED INSURANCE CUT REF AVO9722 STEP 6 (A). TRIMMED OUT DIMENSIONS MEASURE 6.6" LENGTH BY 1.9" WIDTH. INSPECTION FOR HFEC STEP 6-9. PROVIDED ENGINEERING WITH A DETAIL MAP OUT OF THE TRIM OUT FOR FURTHER EVALUATION PER AVO9722 STEP 10. REF AVO9722 REV A. C/W HFEC REF NDT PART 6, 53-30-00-04 AND VERIFIED MATERIAL FOR REPAIR PARTS. 51-00-00-16. NO DEFECTS NOTED. REMOVED ADDITIONAL FASTENERS REQUIRED FOR REPAIR, HFEC REQUIRED VERIFY -1 DOUBLER AND -2 TRIPLER AS .063 2024 T3 CLAD SHEET PO# PER AVO 9722 REV A, STEPS 2&3. 9605954, AND STRUCTURAL FILLER AS .080 2024 T3 CLAD SHEET PO#9113282320. REF AVO9722 REV A, STEP B 1 (-1) THRU (-3) VERIFIED REPAIR PARTS. OK TO ALIDINE AND PRIME PARTS AND OK TO INSTALL REPAIR PARTS GIVEN. VERIFIED INSTALLATION OF REPAIR PARTS AND EXTERIOR PAINT. FUSELAGE GIVEN, REF AVO 9722 REV C. AWAITING FINAL ECRA. FABRICATED REPAIR DOUBLER, TRIPPLER AND FILLER REF. AVO 9722 APPLIED ALODINE AND PRIMER TO BARE SURFACES REF. AVO 9722 REV. COMPLETED INSTALLATION OF REPAIR, FILLER, DOUBLER AND TRIPPLER, REV. C STEPS B.1. AND B.2. AND FIGURE 4., OK TO APPLY ALODINE C. STEP C. AND INSTALLED COUNTERSINK REPAIR WASHERS REF. STEP APPLIED A FILLET SEAL TO BOTH DOUBLERS, APPLIED PRIMER AND TOP AND PRIMER TO CUTOUT EDGES, EXISTING COUNTER SINK
